RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 8, Pages 145–211 (Mi fpm1284)  

This article is cited in 17 scientific papers (total in 17 papers)

Modules over formal matrix rings

P. A. Krylova, A. A. Tuganbaevb

a Tomsk State University
b Russian State University of Trade and Economics

Abstract: This work contains some new and known results on modules over formal matrix rings. The main results are presented with proofs.

Full text: PDF file (517 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 171:2, 248–295

Bibliographic databases:

Document Type: Article
UDC: 512.552

Citation: P. A. Krylov, A. A. Tuganbaev, “Modules over formal matrix rings”, Fundam. Prikl. Mat., 15:8 (2009), 145–211; J. Math. Sci., 171:2 (2010), 248–295

Citation in format AMSBIB
\Bibitem{KryTug09}
\by P.~A.~Krylov, A.~A.~Tuganbaev
\paper Modules over formal matrix rings
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 8
\pages 145--211
\mathnet{http://mi.mathnet.ru/fpm1284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2745016}
\elib{http://elibrary.ru/item.asp?id=15340726}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 171
\issue 2
\pages 248--295
\crossref{https://doi.org/10.1007/s10958-010-0133-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78149500963}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1284
  • http://mi.mathnet.ru/eng/fpm/v15/i8/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Krylov, A. A. Tuganbaev, “Colocalizations and dualities for modules and Abelian groups”, J. Math. Sci., 183:3 (2012), 383–396  mathnet  crossref  mathscinet
    2. P. A. Krylov, “The group $K_0$ of a generalized matrix ring”, Algebra and Logic, 52:3 (2013), 250–261  mathnet  crossref  mathscinet  isi
    3. A. N. Abyzov, “$I_0^*$-modules”, Russian Math. (Iz. VUZ), 58:8 (2014), 1–14  mathnet  crossref
    4. P. A. Krylov, “Calculation of the group $K_1$ of a generalized matrix ring”, Siberian Math. J., 55:4 (2014), 639–644  mathnet  crossref  mathscinet  isi
    5. P. A. Krylov, A. A. Tuganbaev, “Formal matrices and their determinants”, J. Math. Sci., 211:3 (2015), 341–380  mathnet  crossref  mathscinet
    6. A. N. Abyzov, “Rings of formal matrices close to regular ones”, Russian Math. (Iz. VUZ), 59:10 (2015), 49–52  mathnet  crossref
    7. Ts. D. Norbosambuev, “O summakh diagonalnykh i obratimykh obobschennykh matrits”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2015, no. 4(36), 34–40  mathnet  crossref  elib
    8. A. N. Abyzov, D. T. Tapkin, “Formal matrix rings and their isomorphisms”, Siberian Math. J., 56:6 (2015), 955–967  mathnet  crossref  crossref  mathscinet  isi  elib
    9. P. A. Krylov, A. A. Tuganbaev, “Grothendieck and Whitehead groups of formal matrix rings”, J. Math. Sci., 223:5 (2017), 606–628  mathnet  crossref  mathscinet  elib
    10. E. V. Kaigorodov, P. A. Krylov, “On some classes of Hopfian Abelian groups and modules”, J. Math. Sci., 230:3 (2018), 392–397  mathnet  crossref  mathscinet
    11. P. A. Krylov, “Determinants of generalized matrices of order $2$”, J. Math. Sci., 230:3 (2018), 414–427  mathnet  crossref  mathscinet
    12. A. N. Abyzov, A. A. Tuganbaev, “Formal matrices and rings close to regular”, J. Math. Sci., 233:5 (2018), 604–615  mathnet  crossref
    13. A. N. Abyzov, “Almost Projective and Almost Injective Modules”, Math. Notes, 103:1 (2018), 3–17  mathnet  crossref  crossref  isi  elib
    14. K.-T. Howell, D. S. Chistyakov, “Affine Near-Rings and Related Structures”, Math. Notes, 103:6 (2018), 997–1006  mathnet  crossref  crossref  isi  elib
    15. Ts. D. Norbosambuev, “Rang formalnoi matritsy. Sistema formalnykh lineinykh uravnenii. Deliteli nulya”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2018, no. 52, 5–12  mathnet  crossref  elib
    16. P. A. Krylov, T. D. Norbosambuev, “Automorphisms of formal matrix algebras”, Siberian Math. J., 59:5 (2018), 885–893  mathnet  crossref  crossref  isi
    17. P. A. Krylov, A. A. Tuganbaev, A. V. Tsarev, “Vokrug Teoremy Bera—Kaplanskogo”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 159, VINITI RAN, M., 2019, 46–67  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:345
    Full text:125
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019